Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 43, NWS Milwaukee, WI

June 7, 2008Dodge County, Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 7, 2008, 8:20 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2008, 8:20 PM CDT (01:20 UTC)
Expired
Jun 7, 2008, 9:30 PM CDT
In force
70 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dodge County, WI, Fond du Lac County, WI

The radar

The Milwaukee radar (KMKX), 68 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 7:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-298 J/kg
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 080120
SVRMKX
WIC027-039-080230-
/O.NEW.KMKX.SV.W.0043.080608T0120Z-080608T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
820 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  NORTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 930 PM CDT

* AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 18
  MILES SOUTHWEST OF BRANDON...OR 18 MILES NORTHWEST OF BEAVER DAM...
  AND MOVING EAST AT 38 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF BRANDON BY 840 PM CDT...
  WAUPUN BY 845 PM CDT...
  OAKFIELD BY 900 PM CDT...
  LOMIRA...9 MILES SOUTH OF FOND DU LAC AND 9 MILES NORTH OF THERESA
  BY 905 PM CDT...
  CAMPBELLSPORT BY 920 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4356 8817 4355 8842 4337 8841 4336 8843
      4335 8901 4363 8898 4362 8886 4388 8885
      4391 8819
TIME...MOT...LOC 0120Z 268DEG 33KT 4364 8904

$$

MBK
5 follow-up statements
000 
WWUS53 KMKX 080137
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 PM CDT SAT JUN 7 2008

WIC027-039-080230-
/O.CON.KMKX.SV.W.0043.000000T0000Z-080608T0230Z/
FOND DU LAC WI-DODGE WI-
836 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN DODGE AND FOND DU LAC COUNTIES...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NORTH FOND DU LAC TO SOUTH
BEAVER DAM...OR ALONG A LINE EXTENDING FROM NORTH FOND DU LAC TO 7
MILES NORTH OF COLUMBUS...MOVING EAST AT 44 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PEEBLES...TAYCHEEDAH...LEIPSIG AND HORICON RAWS BY 845 PM CDT...
  JOHNSBURG...MINNESOTA JUNCTION...HORICON RAWS AND BYRON BY 850 PM
  CDT...
  MOUNT CALVARY AND CALVARY BY 855 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4356 8817 4355 8842 4337 8841 4336 8843
      4335 8901 4363 8898 4362 8886 4388 8885
      4391 8819
TIME...MOT...LOC 0136Z 279DEG 38KT 4383 8850 4343 8895

$$
COLLAR
000 
WWUS53 KMKX 080147
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
847 PM CDT SAT JUN 7 2008

WIC027-039-080230-
/O.CON.KMKX.SV.W.0043.000000T0000Z-080608T0230Z/
FOND DU LAC WI-DODGE WI-
847 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN DODGE AND FOND DU LAC COUNTIES...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM FOND DU LAC TO BEAVER 
DAM...MOVING EAST AT 44 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MOUNT CALVARY...CALVARY...KNOWLES AND MAYVILLE BY 855 PM CDT...
  ASHFORD AND THERESA BY 900 PM CDT...
  WOODLAND...WAUCOUSTA...IRON RIDGE AND CAMPBELLSPORT BY 905 PM
  CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4356 8817 4355 8842 4337 8841 4336 8843
      4335 8901 4363 8898 4362 8886 4388 8885
      4391 8819
TIME...MOT...LOC 0147Z 279DEG 38KT 4381 8834 4341 8879

$$
COLLAR
000 
WWUS53 KMKX 080202
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CDT SAT JUN 7 2008

WIC027-039-080230-
/O.CON.KMKX.SV.W.0043.000000T0000Z-080608T0230Z/
FOND DU LAC WI-DODGE WI-
902 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN DODGE AND FOND DU LAC COUNTIES...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING 10 MILES NORTHWEST OF PLYMOUTH 
TO HORICON...MOVING EAST AT 44 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL SOUTHEASTERN FOND DU LAC COUNTY AT 920 PM CDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4356 8817 4355 8842 4337 8841 4336 8843
      4335 8901 4363 8898 4362 8886 4388 8885
      4391 8819
TIME...MOT...LOC 0202Z 279DEG 38KT 4381 8814 4339 8858

$$
COLLAR
000 
WWUS53 KMKX 080224
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 PM CDT SAT JUN 7 2008

WIC027-039-080230-
/O.CON.KMKX.SV.W.0043.000000T0000Z-080608T0230Z/
FOND DU LAC WI-DODGE WI-
924 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES...

AT 919 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES 
WEST OF PLYMOUTH TO 6 MILES WEST OF HARTFORD...MOVING EAST AT 44 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4356 8817 4355 8842 4337 8841 4336 8843
      4335 8901 4357 8896 4359 8882 4367 8860
      4376 8819
TIME...MOT...LOC 0224Z 279DEG 38KT 4374 8806 4334 8844

$$
COLLAR
000 
WWUS53 KMKX 080235
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CDT SAT JUN 7 2008

WIC027-039-080244-
/O.EXP.KMKX.SV.W.0043.000000T0000Z-080608T0230Z/
FOND DU LAC WI-DODGE WI-
934 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DODGE AND
SOUTHEASTERN FOND DU LAC COUNTIES HAS EXPIRED...

THE THREAT OF SEVERE WEATHER HAS SHIFTED SOUTHEAST OF THE WARNED 
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4356 8817 4355 8842 4337 8841 4336 8843
      4335 8901 4357 8896 4359 8882 4367 8860
      4376 8819
TIME...MOT...LOC 0224Z 279DEG 38KT 4374 8806 4334 8844

$$
COLLAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:09 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 7, 6:09 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 PM CDT SAT JUN 7 2008

.UPDATE...HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE REMAINDER OF
CWA. WIDESPREAD RAINFALL UP TO 2.5 INCHES WITH THE LATE AFTERNOON
COMPLEX HAS CAUSED FLASH FLOOD GUIDANCE TO LOWER ACROSS NORTHERN
TIER OF CWA. EXPECTING ADDITIONAL SERIES OF THUNDERSTORMS LATER
TONIGHT THROUGH SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 239 PM CDT SAT JUN 7 2008/

DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.

SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.

LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.

AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...17
Hazardous weather outlook, Jun 7, 5:55 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
555 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT OVER ALL OF
SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING WIND AND TORNADOES ARE
POSSIBLE.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT OVER ALL OF SOUTHERN
WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH
FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY FOR ALL OF SOUTHERN
WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH
FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
555 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE
HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 7, 7:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
745 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     STOUGHTON               42.92N 89.22W
06/07/2008                   DANE               WI   LAW ENFORCEMENT

            THIS IS AN UPDATE TO THE ORIGNAL LSR. IT APPEARS THAT AN
            EXTREME DOWNBURST WIND EVENT DEVELOPED SOMEWHERE TO THE
            SOUTH OF THE TOWN OF OREGON...AND TRACKED EAST-NORTHEAST
            THROUGH THE WESTERN SIDE OF STOUGHTON TOWARDS LAKE
            KEGONSA. A COUPLE OF BARNS WERE DESTROYED AND A ROOF WAS
            RIPPED OFF A HOME. CHRIST LUTHERAN CHURCH HAD A PORTION
            OF THE EAST SIDE OF THEIR BUILDING BADLY DAMAGED. A FEW
            MOBILE HOMES SUSTAINED DAMAGE AND AT AN AUTO SALES
            LOT...A FEW CARS WERE MOVED BY THE WINDS.

&&

LAMERS
Local storm report, Jun 7, 7:49 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HEAVY RAIN       3 W BROOKFIELD          43.06N 88.18W
06/07/2008  M4.30 INCH       WAUKESHA           WI   TRAINED SPOTTER

            REPORT RECEIVED FROM THE TOWN OF BROOKFIELD WEST OF THE
            CITY OF BROOKFIELD. RAINFALL TOTAL IS SINCE MIDNIGHT.

&&

LAMERS
Local storm report, Jun 7, 7:59 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     FLASH FLOOD      COLUMBUS                43.34N 89.03W
06/07/2008                   COLUMBIA           WI   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS SEVERE FLOODING IN COLUMBUS WITH
            HOUSES FLOODED. HIGHWAY 16 IS CLOSED. A FEW ROADS ALONG
            HIGHWAY 89 SOUTH OF COLUMBUS HAVE WASHED OUT. ALSO THE
            ROAD HAS WASHED OUT AT HIGHWAY J AND VOSS ROAD. THE FLOOD
            EVENT IS ONGOING.

&&

LAMERS
Special weather statement, Jun 7, 8:12 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
812 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-080230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
812 PM CDT SAT JUN 7 2008

...TORNADO WATCH 482 IN EFFECT UNTIL 3 AM CDT SUNDAY FOR MUCH OF
SOUTHERN WISCONSIN...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS OVER SOUTHEAST WISCONSIN
FROM SHEBOYGAN TO KENOSHA. THESE STORMS HAVE THE POTENTIAL TO
PRODUCE MODERATE TO HEAVY RAIN. THE STORMS ARE MOVING NORTHEAST
AROUND 30 MPH. THE THUNDERSTORMS ARE FORECAST CONTINUE TO PRODUCE
MODERATE TO OCCASIONALLY HEAVY RAIN EARLY TONIGHT.

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS INVADING SOUTH
CENTRAL WISCONSIN FROM THE NORTHWEST. THESE STORMS ARE FORECAST TO
OVERSPREAD SOUTHERN WISCONSIN OVERNIGHT WITH HEAVY RAIN.

THE ATMOSPHERIC CONDITIONS ARE EXTREMELY FAVORABLE FOR SEVERE
THUNDERSTORMS AND HEAVY RAIN. ANY STRONG THUNDERSTORM THAT DEVELOPS
WILL HAVE THE POTENTIAL TO RAPIDLY PRODUCE LARGE HAIL...DAMAGING
WINDS...AND TORNADOES.

THIS IS A VERY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE PREPARED
FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL. BE READY TO TAKE
QUICK ACTION WHEN A WARNING IS ISSUED.

TZ
Local storm report, Jun 7, 8:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND DMG     DALTON                  43.66N 89.21W
06/07/2008                   GREEN LAKE         WI   TRAINED SPOTTER

            TREE LIMBS COMING DOWN...ALSO SPOTTER ESTIMATED 60 MPH
            WIND GUSTS.

&&

LAMERS
Local storm report, Jun 7, 8:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     FLASH FLOOD      1 S BIG BEND            42.87N 88.20W
06/07/2008                   WAUKESHA           WI   TRAINED SPOTTER

            6 INCHES OF WATER OVER HIGHWAY 164...MUD COVERING THE
            ROAD IN PLACES AS WELL.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:10 PM CDTTornado WarningMKXSauk50 min
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette61 min
Jun 7, 8:00 PM CDTFlash Flood WarningMKXMilwaukee, Racine, Waukesha6 hr
Jun 7, 8:09 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette36 min
Jun 7, 8:15 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac3 hr
Jun 7, 8:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane60 min
Jun 7, 9:08 PM CDTSpecial Marine WarningMKX67 min
Jun 7, 9:17 PM CDTRiver Flood WarningMKXSauk11 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen16 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen, Rock10 days
Jun 7, 9:21 PM CDTFlash Flood WarningMKXOzaukee, Washington3 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXSauk3 days
Jun 7, 9:25 PM CDTRiver Flood WatchMKXIowa, Lafayette66 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXLafayette48 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXRacine34 hr
Jun 7, 9:29 PM CDTFlash Flood WarningMKXDane, Jefferson6 hr
Jun 7, 9:46 PM CDTSpecial Marine WarningMKX59 min
Jun 7, 10:07 PM CDTAreal Flood AdvisoryMKXIowa3 hr
Jun 7, 10:18 PM CDTSpecial Marine WarningMKX42 min
Jun 7, 11:09 PM CDTFlash Flood WarningMKXColumbia, Dodge3 hr
Jun 8, 12:14 AM CDTAreal Flood WarningMKXColumbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more10 hr
Jun 8, 3:40 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 4:22 AM CDTRiver Flood WarningMKXRacine3 days
Jun 8, 4:54 AM CDTRiver Flood WatchMKXOzaukee3 days
Jun 8, 5:48 AM CDTRiver Flood WarningMKXMilwaukee4 hr
Jun 8, 6:00 AM CDTFlash Flood WarningMKXColumbia, Green Lake, Marquette6 hr
Jun 8, 8:16 AM CDTRiver Flood WarningMKXSauk9 days
Jun 8, 8:18 AM CDTFlash Flood WarningMKXDane, Green, Lafayette6 hr
Jun 8, 8:48 AM CDTFlash Flood WarningMKXDodge, Fond du Lac6 hr
Jun 8, 9:08 AM CDTSevere Thunderstorm WarningMKXGreen, Rock67 min
Jun 8, 9:28 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 9:42 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth48 min
Jun 8, 9:50 AM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more5 hr
Jun 8, 10:03 AM CDTSevere Thunderstorm WarningMKXDodge, Racine, Walworth, Washington, Waukesha57 min
Jun 8, 10:07 AM CDTSpecial Marine WarningMKX113 min
Jun 8, 10:22 AM CDTRiver Flood WarningMKXFond du Lac4 days
Jun 8, 10:24 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more81 min
Jun 8, 10:25 AM CDTRiver Flood WarningMKXJefferson24 days
Jun 8, 10:35 AM CDTRiver Flood WarningMKXJefferson41 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson6 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson, Rock34 hr
Jun 8, 10:48 AM CDTRiver Flood WatchMKXRock6 days
Jun 8, 10:52 AM CDTRiver Flood WatchMKXRock42 hr
Jun 8, 11:40 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine35 min
Jun 8, 11:51 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine24 min
Jun 8, 11:52 AM CDTSpecial Marine WarningMKX78 min
Jun 8, 11:57 AM CDTFlash Flood WarningMKXColumbia3 hr
Jun 8, 2:25 PM CDTAreal Flood WarningMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more18 hr
Jun 8, 2:28 PM CDTAreal Flood WarningMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more18 hr
Jun 8, 4:27 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk6 hr
Jun 8, 4:51 PM CDTFlash Flood WarningMKXGreen Lake6 hr
Jun 8, 5:21 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac5 hr
Jun 8, 6:01 PM CDTFlash Flood WarningMKXDane, Iowa5 hr
Jun 8, 6:16 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Sheboygan, Washington4 hr
Jun 8, 6:41 PM CDTSpecial Marine WarningMKX94 min
Jun 8, 6:42 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more78 min
Jun 8, 6:49 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Waukesha4 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.